# SDR VNAA202504170072

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320721
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT FS349 AND STRINGER 25L IS CORRODED  CORRECTIVE ACTION: INSTALLED NEW GUSSET AT FS349 AND STRINGER 25L IAW CRJ700 SRM 51-42-21-001-001-A01. SH670-32072-1"
